Alert archive / North Dakota / Freeze Warnings in 2017
Freeze Warning 2, NWS Grand Forks, ND
NWS Grand Forks, ND issued this freeze warning at Oct 8, 2017, 3:23 PM CDT for 8 counties in North Dakota. It took effect at Oct 9, 2017, 2:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2017, 3:23 PM CDT (20:23 UTC)
- In effect from
- Oct 9, 2017, 2:00 AM CDT
- Expired
- Oct 9, 2017, 9:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Grand Forks, ND
Counties Benson County, ND, Cavalier County, ND, Eddy County, ND, Griggs County, ND, Nelson County, ND, Ramsey County, ND, Towner County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 119 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.4 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1687 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- -135 m²/s²
- 0-3 km storm-relative helicity
- -113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
371 WWUS73 KFGF 082023 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 323 PM CDT Sun Oct 8 2017 NDZ006-007-014-015-024-026-028-054-091400- /O.NEW.KFGF.FZ.W.0002.171009T0700Z-171009T1400Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs- Western Walsh County- Including the cities of Cando, Langdon, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin 323 PM CDT Sun Oct 8 2017 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY... The National Weather Service in Grand Forks has issued a Freeze Warning...which is in effect from 2 AM to 9 AM CDT Monday. * TEMPERATURES...In the upper 20s to around 32. * IMPACTS...Crops and sensitive vegetation will be killed if protective measures are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-027-029-030-038- 039-049-052-053-101400- /O.NEW.KFGF.FR.Y.0006.171009T0700Z-171009T1400Z/ /O.NEW.KFGF.FZ.A.0001.171010T0300Z-171010T1400Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Pembina- Eastern Walsh County-Grand Forks-Steele-Traill-Barnes-Cass-Ransom- Sargent-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 323 PM CDT Sun Oct 8 2017 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY... ...FREEZE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... The National Weather Service in Grand Forks has issued a Frost Advisory...which is in effect from 2 AM to 9 AM CDT Monday. a Freeze Watch has also been issued. This Freeze Watch is in effect from Monday evening through Tuesday morning. * TEMPERATURES...In the lower to mid 30s early Monday. Dropping well below freezing on Tuesday morning. * IMPACTS...Expect some damage to sensitive vegetation Monday morning. Widespread killing of crops and sensitive vegetation early on Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ Gust
3 follow-up statements
657 WWUS73 KFGF 090008 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 708 PM CDT Sun Oct 8 2017 MNZ003-024-027>032-040-NDZ039-049-052-053-101400- /O.CAN.KFGF.FR.Y.0006.171009T0700Z-171009T1400Z/ /O.CON.KFGF.FZ.A.0001.171010T0300Z-171010T1400Z/ Clay-Hubbard-West Becker-East Becker-Wilkin-West Otter Tail- East Otter Tail-Wadena-Grant-Cass-Ransom-Sargent-Richland- Including the cities of Moorhead, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 708 PM CDT Sun Oct 8 2017 ...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... ...FROST ADVISORY IS CANCELLED... The National Weather Service in Grand Forks has cancelled the Frost Advisory. * TEMPERATURES...lows tonight will be in the upper 30s to low 40s, which is a tad warmer than previously thought. Thus the frost advisory was cancelled. However Monday night through Tuesday morning will likely see temperatures dropping below freezing. * IMPACTS...any remaining sensitive plants or crops may be damaged by the temperatures early Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ NDZ006-007-014-015-024-026-028-054-091400- /O.CON.KFGF.FZ.W.0002.171009T0700Z-171009T1400Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs- Western Walsh County- Including the cities of Cando, Langdon, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin 708 PM CDT Sun Oct 8 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY... * TEMPERATURES...In the upper 20s to around 32. * IMPACTS...Crops and sensitive vegetation will be killed if protective measures are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MNZ001-002-004>009-013>017-022-023-NDZ008-016-027-029-030-038- 101400- /O.CON.KFGF.FR.Y.0006.171009T0700Z-171009T1400Z/ /O.CON.KFGF.FZ.A.0001.171010T0300Z-171010T1400Z/ West Polk-Norman-Kittson-Roseau-Lake Of The Woods-West Marshall- East Marshall-North Beltrami-Pennington-Red Lake-East Polk- North Clearwater-South Beltrami-Mahnomen-South Clearwater-Pembina- Eastern Walsh County-Grand Forks-Steele-Traill-Barnes- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, and Valley City 708 PM CDT Sun Oct 8 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... * TEMPERATURES...In the lower to mid 30s early Monday. Dropping well below freezing on Tuesday morning. * IMPACTS...Expect some damage to sensitive vegetation Monday morning. Widespread killing of crops and sensitive vegetation early on Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ dtr
012 WWUS73 KFGF 090801 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 301 AM CDT Mon Oct 9 2017 MNZ001-002-004>009-013>017-022-023-NDZ008-016-027-029-030-038- 101400- /O.UPG.KFGF.FZ.A.0001.171010T0300Z-171010T1400Z/ /O.NEW.KFGF.FZ.W.0003.171010T0300Z-171010T1400Z/ /O.CON.KFGF.FR.Y.0006.000000T0000Z-171009T1400Z/ West Polk-Norman-Kittson-Roseau-Lake Of The Woods-West Marshall- East Marshall-North Beltrami-Pennington-Red Lake-East Polk- North Clearwater-South Beltrami-Mahnomen-South Clearwater-Pembina- Eastern Walsh County-Grand Forks-Steele-Traill-Barnes- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, and Valley City 301 AM CDT Mon Oct 9 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... The National Weather Service in Grand Forks has issued a Freeze Warning...which is in effect from 10 PM this evening to 9 AM CDT Tuesday. The Freeze Watch is no longer in effect. * TEMPERATURES...Falling into the mid 20s to 32. * IMPACTS...Sensitive or unprotective vegetation will be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ MNZ003-024-027>032-040-NDZ039-049-052-053-101400- /O.UPG.KFGF.FZ.A.0001.171010T0300Z-171010T1400Z/ /O.NEW.KFGF.FZ.W.0003.171010T0300Z-171010T1400Z/ Clay-Hubbard-West Becker-East Becker-Wilkin-West Otter Tail- East Otter Tail-Wadena-Grant-Cass-Ransom-Sargent-Richland- Including the cities of Moorhead, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 301 AM CDT Mon Oct 9 2017 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... The National Weather Service in Grand Forks has issued a Freeze Warning...which is in effect from 10 PM this evening to 9 AM CDT Tuesday. The Freeze Watch is no longer in effect. * TEMPERATURES...Falling into the upper 20s to 32. * IMPACTS...Sensitive or unprotective vegetation will be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ NDZ006-007-014-015-024-026-028-054-091400- /O.CON.KFGF.FZ.W.0002.000000T0000Z-171009T1400Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs- Western Walsh County- Including the cities of Cando, Langdon, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin 301 AM CDT Mon Oct 9 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...28 to 32F. * IMPACTS...Sensitive or unprotective vegetation will be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ JK
662 WWUS73 KFGF 091359 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 859 AM CDT Mon Oct 9 2017 NDZ006-007-014-015-024-026-028-054-101400- /O.EXP.KFGF.FZ.W.0002.000000T0000Z-171009T1400Z/ /O.EXA.KFGF.FZ.W.0003.171010T0300Z-171010T1400Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs- Western Walsh County- Including the cities of Cando, Langdon, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin 859 AM CDT Mon Oct 9 2017 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... The National Weather Service in Grand Forks has issued a Freeze Warning...which is in effect from 10 PM this evening to 9 AM CDT Tuesday. * TEMPERATURES...Falling into the mid 20s to lower 30s tonight. * IMPACTS...Sensitive or unprotected vegetation will be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MNZ001-002-004>009-013>017-022-023-NDZ008-016-027-029-030-038- 101400- /O.EXP.KFGF.FR.Y.0006.000000T0000Z-171009T1400Z/ /O.CON.KFGF.FZ.W.0003.171010T0300Z-171010T1400Z/ West Polk-Norman-Kittson-Roseau-Lake Of The Woods-West Marshall- East Marshall-North Beltrami-Pennington-Red Lake-East Polk- North Clearwater-South Beltrami-Mahnomen-South Clearwater-Pembina- Eastern Walsh County-Grand Forks-Steele-Traill-Barnes- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, and Valley City 859 AM CDT Mon Oct 9 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... * TEMPERATURES...Falling into the mid 20s to lower 30s tonight. * IMPACTS...Sensitive or unprotected vegetation will be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MNZ003-024-027>032-040-NDZ039-049-052-053-101400- /O.CON.KFGF.FZ.W.0003.171010T0300Z-171010T1400Z/ Clay-Hubbard-West Becker-East Becker-Wilkin-West Otter Tail- East Otter Tail-Wadena-Grant-Cass-Ransom-Sargent-Richland- Including the cities of Moorhead, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 859 AM CDT Mon Oct 9 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... * TEMPERATURES...Falling into the mid 20s to lower 30s tonight. * IMPACTS...Sensitive or unprotected vegetation will be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Knutsvig
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this freeze warning went out at Oct 8, 3:12 PM CDT, 11 minutes earlier.
Area forecast discussion, Oct 8, 3:12 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
312 PM CDT Sun Oct 8 2017
.SHORT TERM...(This evening through Monday)
Issued at 308 PM CDT Sun Oct 8 2017
In general... a broad H5 trof will anchor over the Northern
Plains for most of the early week period with generally dry air
aloft and a cool/dry surface high pressure dome sliding into the
area at the surface.
Gusty west-northwest winds will taper off this evening but
maintain a light northwest flow during the overnight. With fair
skies and lighter winds expected overnight radiational cooling
will help to promote areas of frost over most locales. Lightest
winds and overall colder advection will intrude from SK/MB into
northcentral ND and should produce a hard freeze over portions of
the Devils Lake Basin.
On Monday... a combination of cold air aloft and a cool surface
high pressure dome sliding into the area will keep daytime
temperatures in check. Even with mainly sunny skies... daytime
highs should struggle to rise into the mid 40s north and crack 50
degrees in the southern RRV.
.LONG TERM...(Monday night through Sunday)
Issued at 247 PM CDT Sun Oct 8 2017
Monday night and Tuesday... Winds should go light late Monday
evening as surface high pressure parks over the area. This will
help maximize radiational cooling across the area and help provide
our first widespread hard freeze for the Northern Plains region.
Tuesday will see the surface high edge to the southeast and allow
for a slightly warmer southerly return flow to develop.
Tuesday night and Wednesday... A building H5 shortwave ridge aloft
and increasing southerly flow at the surface will steadily warm
temperatures back up towards seasonal normals.
Wednesday night through Sunday...Quiet weather to continue for
the second half of the work week with southwest flow aloft.
Thursday should bring the warmest day of the week head of a cold
front associated with low pressure passing north of the region.
Models continue to be in good agreement with the main impacts with
this system remaining well north of our area. Surface high
pressure will then build in for Friday before models diverge on
precipitation chances for the weekend. High temperatures will be a
bit below seasonal norms (upper 40s and 50s) but depending on
timing of any precipitation (and where), there could be a few
snowflakes during the overnight hours.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1222 PM CDT Sun Oct 8 2017
Expect VFR conditions throughout the period... with FEW-SCT mid to
upper level clouds and gusty west-northwest boundary layer flow
this afternoon and again on Sunday from the forenoon through the
afternoon periods.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Frost Advisory from 2 AM to 9 AM CDT Monday for NDZ008-016-027-
029-030-038-039-049-052-053.
Freeze Watch from Monday evening through Tuesday morning for
NDZ008-016-027-029-030-038-039-049-052-053.
Freeze Warning from 2 AM to 9 AM CDT Monday for NDZ006-007-014-
015-024-026-028-054.
MN...Frost Advisory from 2 AM to 9 AM CDT Monday for MNZ001>009-
013>017-022>024-027>032-040.
Freeze Watch from Monday evening through Tuesday morning for
MNZ001>009-013>017-022>024-027>032-040.
&&
SHORT TERM...Gust
LONG TERM...Gust/Lee
AVIATION...GustHazardous weather outlook, Oct 8, 5:31 AM CDT, 9 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 531 AM CDT Sun Oct 8 2017 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091200- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 531 AM CDT Sun Oct 8 2017 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Winds will be in the 10 to 20 mph range today with gusts to near 30mph. Areas of frost are possible tonight as temperatures fall into the 30s. .DAYS TWO THROUGH SEVEN...Monday through Saturday The first widespread frost and freeze are possible Monday night into early Tuesday morning, as a cooler airmass brings some of the coldest morning lows so far this season. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. BP
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 3:23 PM CDT | Frost Advisory | FGF | Barnes, Cass, Grand Forks, Pembina, Ransom, Richland and 4 more | 18 hr |
| Oct 8, 3:23 PM CDT | Freeze Watch | FGF | Barnes, Cass, Grand Forks, Pembina, Ransom, Richland and 4 more | 12 hr |
Nearby
Freeze Warnings in North Dakota, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.